# SDR AALA20050152

- Difficulty date: February 17, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT NUMBER ONE PASSENGER DOOR GIRT BAR FAILED TO DISENGAGE WHEN DOOR WAS ARMED THEN OPENED FROM THE OUTSIDE.  DISARM CABLE WAS ADJUSTED TO THE MAXIMUM POSITION AND STILL WOULD NOT DISARM GIRT BAR.  REPLACED DISARM CABLE AND RIGGED DOOR MECHANISM IN ACCORDANCE WITH MAINTENANCE MANUAL 52 11 20 3.
